# SDR AU970412

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Cfmint CFM563B2
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt System
- Condition: Faulty
- Location: Eng. Egt/Tit Ind
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE TGT INDICATIONS ABOVE 1000 DEGREES ON TWO OCCASIONS BEFORE FALLING TO ZERO DEGREES - INTERFACE AND LOWER ELECTRICAL COUPLING AS WELL AS INDICATOR WERE CHANGED - INVESTIGATION OF INDICATION SYSTEM COULD FIND NO FAULTS
